Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 141, NWS Tulsa, OK

June 10, 2007Nowata County, Washington County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 10, 2007, 11:47 PM CDT for Nowata County, Washington County, Oklahoma. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2007, 11:47 PM CDT (04:47 UTC)
Expired
Jun 11, 2007, 12:30 AM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Nowata County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 12:10 AM CDTHAIL 0.75Lenapah, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
970 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 110446
SVRTSA
OKC105-147-110530-
/O.NEW.KTSA.SV.W.0141.070611T0447Z-070611T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
  NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1230 AM CDT

* AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR WANN...MOVING EAST AT 20
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WANN...
  DELAWARE AND LENAPAH.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3692 9586 3676 9585 3673 9544 3698 9545

$$
3 follow-up statements
000 
WWUS54 KTSA 110458
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT SUN JUN 10 2007

OKC105-147-110530-
/O.CON.KTSA.SV.W.0141.000000T0000Z-070611T0530Z/
NOWATA OK-WASHINGTON OK-
1158 PM CDT SUN JUN 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN WASHINGTON AND NORTHERN NOWATA COUNTIES...

AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LENAPAH...MOVING
EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DELAWARE AND
LENAPAH.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3692 9585 3678 9583 3673 9544 3698 9545

$$
000 
WWUS54 KTSA 110508
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CDT MON JUN 11 2007

OKC147-110518-
/O.CAN.KTSA.SV.W.0141.000000T0000Z-070611T0530Z/
WASHINGTON OK-
1208 AM CDT MON JUN 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...

LAT...LON 3692 9581 3682 9577 3676 9544 3696 9545

$$

OKC105-110530-
/O.CON.KTSA.SV.W.0141.000000T0000Z-070611T0530Z/
NOWATA OK-
1208 AM CDT MON JUN 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHERN NOWATA COUNTY...

AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LENAPAH...MOVING
EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LENAPAH.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3692 9581 3682 9577 3676 9544 3696 9545

$$
000 
WWUS54 KTSA 110528
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1228 AM CDT MON JUN 11 2007

OKC105-110538-
/O.EXP.KTSA.SV.W.0141.000000T0000Z-070611T0530Z/
NOWATA OK-
1228 AM CDT MON JUN 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NOWATA COUNTY EXPIRES
AT 1230 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3692 9581 3682 9577 3676 9544 3696 9545

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 11:04 PM CDT, 43 minutes earlier.

Area forecast discussion, Jun 10, 11:04 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT SUN JUN 10 2007

.MESOSCALE UPDATE...
SEVERE THUNDERSTORM WATCH 376 IS BEING DROPPED.
CURRENT STORMS ARE EITHER MOVING OUT OF THE
TULSA FORECAST AREA OR ARE MOVING THROUGH
WORKED OVER AIR.

A BOUNDARY DOES EXIST IN THE CORNER OF TORNADO
WATCH 378 FROM NORTHERN DELAWARE COUNTY INTO
NORTHERN MAYES COUNTY.  WITH THE MESOSCALE
VORTICITY CENTER TRACKING NEARBY TO THE NORTH
...A NEW STORM IN OTTAWA...DELAWARE OR CRAIG
COUTNIES IS STILL POSSIBLE.  SINCE THE WATCH
EXPIRES IN AN HOUR ANYWAY...WE WILL LEAVE IT
IN PLACE.

IN THE LONGER TERM...RADAR ECHOES ARE INCREASING
ACROSS EXTREME SOUTHERN KANSAS AHEAD OF THE
VORTICITY CENTER AND PROFILERS SHOW 25 KNOTS OF
SOUTH TO SOUTHWEST 850 MB FLOW INTO SOUTHEAST
KANSAS...NORTHEAST OKLAHOMA AND SOUTHWEST MISSOURI.
THESE TRENDS AND MODEL DATA STILL SUGGEST
THAT A THUNDERSTORM COMPLEX WILL FORM IN
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI OVER
THE NEXT SEVERAL HOURS...POSSIBLY AFFECTING EXTREME
NORTHEAST OKLAHOMA AND PARTS OF NORTHWEST ARKANSAS
LATER TONIGHT.  HEAVY RAIN WOULD BE THE PRIMARY THREAT
FROM THIS ACTIVITY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Jun 10, 1:31 PM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
131 PM CDT SUN JUN 10 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
108 PM CDT SUN JUN 10 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW...ENDING BY 11PM.  BEGINNING AGAIN AT 2AM.

HEAVY RAIN AND FLASH FLOODING.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY TO MID AFTERNOON.

DISCUSSION...
A STRONGLY UNSTABLE ATMOSPHERE WAS IN PLACE ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS.  SCATTERED THUNDERSTORMS
HAVE DEVELOPED ACROSS NORTHWEST ARKANSAS AND THE BORDER AREA
OF EASTERN OKLAHOMA.  AS THE CAP WEAKENS AREA WIDE THIS
AFTERNOON...SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE
ENTIRE REGION.

AS WAS THE CASE YESTERDAY...WINDS ALOFT ARE WEAK...SO CELLS
WILL TEND TO BE SLOW MOVING AND QUICKLY BECOME MULTICELLULAR.
HOWEVER...LARGE HAIL AND STRONG WINDS WILL OCCUR WITH A NUMBER
OF THE STORMS TODAY.  IN ADDITION...2 TO 3 INCHES OF QUICK RAINFALL
WILL OCCUR AT SOME LOCATIONS.

TWO BOUNDARIES WERE IN THE REGION TODAY THAT MAY FOCUS THE MOST
CONCENTRATED ACTIVITY OR AT LEAST OFFER THE BEST CHANCE FOR
STORM ORGANIZATION.  BOTH BOUNDARIES ARE FROM MORNING STORMS.
ONE EXTENDED FROM CARROLL COUNTY TO NEAR FAYETTEVILLE TO BETWEEN
OKMULGEE AND TULSA.  THE SECOND EXTENDED FROM THE KANSAS LINE
NORTH OF BARTLESVILLE INTO CREEK COUNTY AND ON SOUTHWEST.

THE AFTERNOON AND EVENING STORMS ARE EXPECTED TO WEAKEN AFTER
10PM.  HOWEVER DEPENDING ON HOW THE EVENING STORMS EVOLVE...
THERE IS A CHANCE THAT STORMS COULD INCREASE AGAIN IN THE
EARLY MORNING HOURS IN NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION WILL BE NEEDED NEAR ANY STRONG
STORMS.  NET CONTROLLERS FOR THE REGIONAL SKYWARN NET
SHOULD CLOSELY MONITOR CONDITIONS AND BE READY FOR
ACTIVATION THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
LITTLE CHANGE IN THE OVERALL WEATHER PATTERN IS EXPECTED OVER THE
NEXT WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS DEVELOPING EACH DAY. WEAK WIND FIELDS ALOFT WILL
LIKELY LIMIT THE SEVERE WEATHER CHANCES TO THE ISOLATED PULSE
SEVERE STORMS WHICH ARE COMMON IN SUMMER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 10, 7:06 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT SUN JUN 10 2007

OKZ056-057-110030-
CRAIG OK-NOWATA OK-
706 PM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA

AT 706 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF CENTRALIA...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CENTRALIA...HOLLOW AND
CENTRAILIA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3676 9558 3667 9538 3701 9511 3712 9536
Local storm report, Jun 10, 7:57 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     2 ENE COPAN             36.91N 95.89W
06/10/2007  M59 MPH          WASHINGTON         OK   MESONET

&&

MEB
Special weather statement, Jun 10, 8:49 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT SUN JUN 10 2007

OKZ057-110215-
CRAIG OK-
849 PM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CRAIG

AT 849 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF WELCH TO 3 MILES NORTHWEST OF
PYRAMID CORNERS TO 5 MILES SOUTHWEST OF CENTRAILIA...MOVING EAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...VINITA...WHITE OAK...HOLLOW...PYRAMID CORNERS...
BLUEJACKET...CENTRAILIA AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3705 9532 3657 9538 3658 9501 3701 9502
Special weather statement, Jun 10, 8:54 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT SUN JUN 10 2007

OKZ054-059-110230-
OSAGE OK-PAWNEE OK-
854 PM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE AND PAWNEE

AT 854 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF PAWNEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OSAGE...PAWNEE...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
RALSTON AND WESTPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3631 9691 3615 9680 3618 9612 3654 9670
Special weather statement, Jun 10, 9:34 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT SUN JUN 10 2007

OKZ054-055-059-060-064-110315-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
934 PM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHERN WASHINGTON...SOUTHEASTERN OSAGE...NORTHERN CREEK...
     NORTHERN TULSA AND SOUTHEASTERN PAWNEE

AT 934 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTHWEST OF WYNONA TO 9 MILES SOUTHEAST
OF HOMINY TO 6 MILES SOUTHEAST OF WESTPORT...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
TULSA...GRAY...HOMINY...AVANT...WYNONA...WOLCO...BARNSDALL...
PERSHING...TALLANT...NELAGONEY...SAND SPRINGS...OWASSO...SPERRY...
SKIATOOK...COLLINSVILLE...VERA...RAMONA...OCHELATA...WESTPORT AND
MANNFORD.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3662 9647 3607 9640 3610 9583 3669 9586
Special weather statement, Jun 10, 10:26 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CDT SUN JUN 10 2007

OKZ054>056-110400-
NOWATA OK-OSAGE OK-WASHINGTON OK-
1026 PM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN NOWATA...NORTHERN WASHINGTON AND NORTHEASTERN OSAGE

AT 1026 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES WEST OF HULAH TO 4 MILES WEST OF HULAH TO
2 MILES SOUTH OF HULAH TO 4 MILES NORTHWEST OF DEWEY TO 3 MILES EAST
OF BARTLESVILLE...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...WANN...HULAH...
BARTLESVILLE...DEWEY AND COPAN.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH...
DANGEROUS LIGHTNING AND BRIEF HEAVY RAIN.

LAT...LON 3691 9635 3687 9616 3682 9609 3675 9604
      3658 9594 3692 9568 3699 9579 3698 9595
      3699 9623

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:06 PM CDTSpecial Weather StatementTSACraig24 min
Jun 10, 7:14 PM CDTSevere Thunderstorm WarningTSACraig36 min
Jun 10, 7:56 PM CDTSevere Thunderstorm WarningTSANowata, Washington27 min
Jun 10, 8:21 PM CDTSevere Thunderstorm WarningTSACreek54 min
Jun 10, 8:49 PM CDTSpecial Weather StatementTSACraig26 min
Jun 10, 8:54 PM CDTSpecial Weather StatementTSAPawnee36 min
Jun 10, 9:11 PM CDTSevere Thunderstorm WarningTSAOsage64 min
Jun 10, 9:34 PM CDTSpecial Weather StatementTSAOsage, Tulsa41 min
Jun 10, 10:26 PM CDTSpecial Weather StatementTSAWashington34 min
Jun 11, 6:38 AM CDTFlash Flood WarningTSANowata, Osage, Washington4 hr
Jun 11, 10:55 AM CDTFlash Flood WarningTSAMayes2 hr
Jun 11, 11:00 AM CDTSpecial Weather StatementTSAAdair45 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.